# SDR SWIA200616629

- Difficulty date: April 22, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 6,369 hours, 5,704 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Intermittent
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AILERON TRIM SWITCH ONLY WORKS IN RWD POSITION LWD POSITION IS INTERMITTENT.  REPLACED AIL/RUD TRIM PANEL.  OPERATIONAL CHECK GOOD.
